# SDR SWAA2021092113306

- Difficulty date: August 29, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS500A TO BS500B AT LEVEL STR26R FWD CARGO COMPARTMENT ; 2021-384504 / [13] REPLACED WEB-INTERCOSTAL LOCATED BTW BS500A TO BS500B AT LEVEL STR26R FWD CARGO COMPARTMENT IAW B737-700 SRM-51-10-02; SRM-51-40-02 AND DWG 143A7505 REV: D; [14] CORRECTED STEP #12 INSTALLED REPAIR PART (ANGLE) AND WEB-INTERCOSTAL LOCATED BTW BS500A TO BS500B AT LEVEL STR26R FWD CARGO COMPARTMENT IAW B737-700 SRM-51-40-02; DWG 143A7505 REV: D AND SRM-53-30-53-2R-1 STEP 4 M; P; O AND FIG. 202 SHEET 4; [15] STEP 13 AND 14 COMPLETED; RII.  TASK COMPLETED; RII
